Jump to content
Sign in to follow this  
Wnt2bHppy212112

Lexapro Side Effects

Recommended Posts

I have been taking lexapro for about 2 weeks, started 5mgs now am taking 10.  Its actually started helping pretty quick and the past 2 weeks have actually been the best 2 weeks I have had IN A LONG TIME!  I am just getting this HORRIBLE headaches.  When I get them nothing makes them go away, and they get so bad that sometimes I cannot even retain any information or even like focus/concentrate on whats happening.  A few things I read online said that these should go away, but some say it could be serious.  I am going to my doctor on Monday but I would def like some feedback before than.  Also I heard you can actually physically withdraw from this medicine?  Has anyone had that happen to them?  If so was it bad? I do not want to be physically dependent on another drug as I was before.  Its Horrible and I did not know that about lexapro until after I started taking it.  Any feed back will help!

Share this post


Link to post
Share on other sites

I used to be on 20mg but it was mainly just side effects and not much of a resolution. I was increased to 40mg a day - I probably get about 2 -3 hrs of sleep a night. Constantly tired, lightheaded, nauseous. I have somewhat of a physical inability to keep my eyes open from tiredness. I have random bouts of hyperactivity and talkativeness that I'm very aware of but can't seem to control. Frequently i will also feel as if I have no emotion at all. Sometimes I find myself sitting in silence with absolutely no  feeling and no thoughts running through my mind. Headaches are frequent along with a rare migraine or two. Painkillers tend not to help, I'll have to sleep it off. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...